# SDR UALA2008122206954

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 27,336 hours, 3,452 cycles
- Engine: Pwa PW40903
- Engine time: 43,713 hours, 6,329 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BURNS 400 TO 600 LBS MORE FUEL THAN RIGHT ENGINE AT CRUISE. REMOVED AND REPLACED NR 1 ENGINE.THIS ENGINE WAS A PLANNED REMOVAL DUE TO PERFORMANCE DETERIORATION.  IT WAS A HIGH TIME ENGINE - 17520 TSO - AND EXHIBITED HOT SECTION DISTRESS TYPICAL OF AN ENGINE WITH THIS TSO.
